# SDR SWAA2020031642505

- Difficulty date: February 19, 2020
- Submitted: March 16, 2020
- Operation: Air carrier
- Aircraft: N424WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29828
- Aircraft time: 61,632 hours, 36,258 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 143A8120
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION***  FWD CARGO COMP STA 440 TO STA 500 RBL24 STR 25R ENTRY DOOR WEB SPOTS CORROSION, WL 156.5         REMOVED AND REPLACED WEB AT FWD CARGO COMP STA 440 TO STA 500 RBL 24 STR 25L ENTRY DOOR, AS PER B737-7 SRM 51-10-02-0G-0, 53-30-15-1A-1, 51-40-02-0G-0, 51-20-01-0G-0 AND DRAWING #143A8120 GS 8184 03/12/20
